# SDR AALA961202

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 458 - AFTER TAKEOFF DFW DURING CLIMB-OUT, FLIGHT ATTENDANT REPORTED HOT SMELL AND SMOKE IN CABIN.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  CHECKED CABIN AND CARGO COMPARTMENTS, RECIRCULATION FANS AND EQUIPMENT COOLING FANS WITH NO ODOR OR DEFECTS NOTED.  SUSPECTED CAUSE WAS NORMAL CYCLING OF PACK ANTI-ICE SYSTEM.  PRECAUTIONARY ACCOMPLISHED PACK BURNOUT PROCEDURE.  SYSTEMS GROUND CHECKED NORMAL OPERATION WITH NO HOT SMELL OR SMOKE NOTED.  (M)
